# SDR REXA2018080870676

- Difficulty date: August 7, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N341PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15341
- Aircraft time: 9,101 hours, 6,326 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING ODOR IN THE FLIGHT DECK.  COMPLIED WITH AMM 002736 AND FIM 21-21-00-810-806.  NO FAULTS FOUND.
